# SDR HC7A201606120001

- Difficulty date: June 12, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N911PB
- Make and model: Skrsky S76C
- Aircraft serial: 760503
- Aircraft time: 3,517 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Fire Detector
- Part number: 47320501
- Part serial: 2695
- Condition: Intermittent
- Location: Engine Compartme
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER AIRCRAFT LANDED AND DURING THROTTLE REDUCTION TO IDLE, THE NR 1 ENGINE FLAME DETECTOR FLICKERED ON AND OFF TWICE, APPROXIMATELY 1 SECOND EACH TIME.  ACFT WAS SHUTDOWN, AND MAINTENANCE VISUALLY INSPECTED THE ENGINE AREA, NO EVIDENCE OF A FIRE WAS NOTED.  A COCKPIT TEST OF THE FIRE DETECTION SYS WAS COMPLETED WITH NO DEFECTS NOTED.  THE FLAME DETECTOR WAS REMOVED, VISUALLY INSPECTED, THE CONNECTOR PLUG AND DETECTOR WERE CLEANED. THE DETECTOR WAS SWAPPED WITH THE NR 2 SIDE TO FURTHER HELP IN TROUBLESHOOTING. A COMPLETE FIRE DETECTION OPS TEST USING THE SIMULATED FIRE TEST BOX WAS CONDUCTED WITH NO DEFECTS NOTED. THE ACFT WAS GROUND RUN AND FLOWN TWICE ALSO WITH NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
